# SDR CALA9701615

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 696985411
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LOWER FORWARD FRAME OF R-1 DOOR AND AN 8 INCH CRACK WAS FOUND IN LOWER AFT FRAME OF R-1 DOOR.  THE R-1 WAS REMOVED AND REPLACED AND RIGGED IAW MM 52-41-0.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
